A class of motions of the Kovalevskaya top
Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 554-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_3_a8,
author = {A. I. Dokshevich},
title = {A class of motions of the {Kovalevskaya} top},
journal = {Doklady Akademii Nauk},
pages = {554--557},
year = {1983},
volume = {271},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a8/}
}
A. I. Dokshevich. A class of motions of the Kovalevskaya top. Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 554-557. http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a8/